# SDR VNAA202410210021

- Difficulty date: October 21, 2024
- Submitted: October 21, 2024
- Operation: Air carrier
- Aircraft: N589NN
- Make and model: Cndair CL6002D24
- Aircraft serial: 15392
- Aircraft time: 19,556 hours, 17,466 cycles
- System (JASC): 5315 · Fuselage Main, Floor Beam
- Part: Floorbeam
- Part number: CC670340941
- Condition: Corroded
- Location: Zone 100
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

"AFTER REMOVAL OF FLOOR SUPPORT ANGLE, CORROSION ON LH SIDE FLOOR BEAM AT FS 280.00.  LH SIDE FLOOR BEAM AT FS280.00 WAS EVALUATED OUT OF LIMITS PER CRJ900 SRM 53-00-01-101-001-A01 AND WAS REPLACED PER CRJ900 SRM 51-42-21-001-001-A01 AND CRJ900 SRM 51-42-06-001-001-A01"
